# SDR ASAA2019042289071

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,857 hours, 7,177 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT,  ABOUT 1000 ' MSL, VNAV DISCONNECTED AND WOULD NOT RE- ENGAGE. FMC CLIMB AND CRZ PAGE SPEEDS BLANKED OUT. AFTER 60-90 SECONDS, SPEEDS RE- POPULATED ON CLB & CRZ PAGES AND VNAV WAS ENGAGEABLE. VNAV WORKED NORMALLY FOR THE REST OF FLIGHT,  INCLUDING RNAV RNP APPROACH.  GROUNDED - YES.  PERFORMED FMC BITE CHECK OPS CHECK GOOD REF B737-900 FIM 34-61 TASK 801. DFCS BITE TEST CHECKS GOOD REF TASK 22-11-00-740-815. PERFORMED FIM 34-61 TASK 804 "CONTROL DISPLAY UNIT BLANKS" NO DEFECTS NOTED.
